# SDR V0XD201412290283

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753AND4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT INTERCOSTAL, LT & RT OF STRINGER 27, AT FS 364.00 ARE CORRODED.  R & R LT & RT INTERCOSTAL, PN SH670-32075-3 & SH670-32075-4 IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-25-16 & 51-21-11, AMM 52-70-08 & 52-42-00.
